Numerical solutions of the Kawahara type equations using radial basis functions
Article first published online: 25 OCT 2010
Copyright © 2010 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 28, Issue 2, pages 542–553, March 2012
How to Cite
Dereli, Y. and Dağ, I. (2012), Numerical solutions of the Kawahara type equations using radial basis functions. Numer. Methods Partial Differential Eq., 28: 542–553. doi: 10.1002/num.20633
- Issue published online: 25 JAN 2012
- Article first published online: 25 OCT 2010
- Manuscript Accepted: 21 JUN 2010
- Manuscript Received: 1 JUL 2009
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!